| Catalog Number |
CS-24301-E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "on (b)(6) 2025, the patient underwent paracentesis and catheterization due to ascites, and fluid leakage occurred from the puncture point the next day after surgery." the user changed to a new set to resolve the issue.Here was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn #: (b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "(b)(6) 2025, the patient underwent paracentesis and catheterization due to ascites, and fluid leakage occurred from the puncture point the next day after surgery." the user changed to a new set to resolve the issue.Here was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".